# SDR SCNA99725

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65198618
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, OUT OF LIMITS CORROSION WAS FOUND IN THE LOWER NOSE COMPARTMENT INSIDE THE RIGHT NOSE LANDING GEAR WALKWAY AT STA 310 RBL 30 ON THE STRUCTURAL CHORD.  REMOVED CORRODED CHORD AND REPLACED CHORD WITH A NEW CHORD IAW B727 SRM 51511 AND 51302.
